# SDR SIMA201908121002

- Difficulty date: August 11, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 6,900 hours, 4,504 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2016100017
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT APPROX 6000 MSG BLEED OVERPPRESSURE  1 AND 2 BECAME ANNUNCIATED WITH CAUTION ADVISORY. PACK 1 AND 2 FAIL ANNUNCIATED FOLLOWED A/C RETURNING TO DEPARTURE LESS FPM 100 PER MINUTE ON LANDING.  REMOVED AND REPLACED LT AND RT ENGINE PRESSURE REGULATING SHUTOFF VALVES IAW AMM 36-11-03-000-801-A AND 36-11-03-400-801-A. NO LEAKS NOTED. OP CHECKED GOOD. REMOVED AND REPLACED RT NPRSV IAW AMM 36-11-03. PERFORMED RH ENGINE LEAK CHECK IAW EMB 175 AMM 36-11-03-790-801. NO LEAKS NOTED. OP CHECKED GOOD. INSTALLED ENGINE #1 NACELLE PRESSURE REGULATING SHUTOFF VAVLE IAW EMB 175 AMM 36-11-03-400-801-A. OP CHECKED GOOD. NO LEAKS NOTED.
